Menu

Tylenol Extra Strength Caplets 24 Count

RDC90079732

$ 5.99 $ 8.95

Tylenol Extra Strength Caplets are an over-the-counter pain reliever used to temporarily relieve minor aches and pains and temporarily reduce fevers. These easy to swallow caplets are considered to be a pain reliever of choice by doctors, they work fast to provide pain relief and they won’t irritate the stomach like other types of pain relievers do.

 

Features:

  1. ♦ Used to temporarily relieve minor aches and pains
  2. ♦ Used to temporarily reduce fevers
  3. ♦ For adults and children 12 years of age and over
  4. ♦ Contains 500 mg of acetaminophen per caplet
  5. ♦ This product is aspirin-free
  6. ♦ Packaged in bottles with 24 caplets
  7. ♦ Sold by: the bottle

 

Uses:

This product is an effective pain reliever commonly used to relieve minor aches and pains due to:

  1. ♦ Fevers
  2. ♦ The common cold
  3. ♦ Headaches
  4. ♦ Backaches
  5. ♦ Minor pains of arthritis
  6. ♦ Toothaches
  7. ♦ Muscular aches
  8. ♦ Premenstrual and menstrual cramps

 

Benefits:

  1. ♦ Considered to be a pain reliever of choice by doctors
  2. ♦ Works fast to relieve pain
  3. ♦ Won't irritate the stomach like other pain relievers do
  4. ♦ Easy to swallow caplets

 

Directions:

  1. ♦ Use only as directed; do not take more than directed  
  2. ♦ Adults and children 12 years of age and over should take 2 caplets as needed every 6 hours; do not take more than 6 caplets in 24 hours, unless directed by a doctor
  3. ♦ Do not take for more than 10 days, unless directed to do so by a doctor
  4. ♦ Consult with your medical provider before using this product with children under 12 years of age
  5. ♦ Store between 68-77°F (20-25°C)

 

Warnings:

  1. ♦ This product can cause severe liver damage if you take more than 4,000 mg of acetaminophen within a 24 hour time period or have 3 or more alcoholic beverages a day while using this product
  2. ♦ This product should not be taken with any other drug containing acetaminophen
  3. ♦ This product should also not be taken if you are allergic to acetaminophen or any of the inactive ingredients in this product
  4. ♦ Consult with your medical provider before using this product if you have liver disease, are pregnant or breast-feeding, or are taking the blood thinning drug warfarin
  5. ♦ In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222)

 

Product # - RDC90079732

Active Ingredient - Acetaminophen 500 mg

Inactive Ingredients - carnauba wax*, castor oil*, corn starch, FD&C Red no.40 aluminum lake, hypromellose, magnesium stearate, polyethylene glycol*, powdered cellulose, pregelatinized starch, propylene glycol, shellac, sodium starch glycolate, titanium dioxide *contains one or more of these ingredients

 

Brand: DOT

 

Get fast and effective pain relief that works quickly by using these easy to swallow caplets, which are the pain reliever of choice by doctors. Order yours today by shopping our website or calling us at 1-888-687-4334 to speak with one of our friendly and experienced Medical Supply Specialists.

Tylenol Extra Strength Caplets 24 Count Tags

You also Viewed

Join our Mailing List

Sign up to receive our weekly email and get 5% off your first purchase.